Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

See all formats and pricing
Select Volume and Issue


30,00 € / $42.00 / £23.00

Get Access to Full Text

L p-theory of the Navier-Stokes flow in the exterior of a moving or rotating obstacle

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2006, Issue 596, Pages 45–62, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2006.051, August 2006

Publication History

Published Online:


Consider the equations of Navier-Stokes in the exterior of a rotating domain. It is shown that, after rewriting the problem on a fixed domain Ω, the solution of the corresponding Stokes equation is governed by a C 0-semigroup on L σ p(Ω), 1 < p < ∞, with generator . Moreover, for and initial data u 0L σ p(Ω), we prove the existence of a unique local mild solution to the Navier-Stokes problem.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Šárka Nečasová and Joerg Wolf
Discrete and Continuous Dynamical Systems, 2015, Volume 36, Number 3, Page 1539
Reinhard Farwig, Ronald Guenther, Enrique Thomann, and Šarka Nečasová
Discrete and Continuous Dynamical Systems, 2013, Volume 34, Number 2, Page 511
Horst Heck, Hyunseok Kim, and Hideo Kozono
Manuscripta Mathematica, 2012, Volume 138, Number 3-4, Page 315
Rong An and Kaitai Li
Applied Mathematics and Computation, 2010, Volume 216, Number 9, Page 2671
Reinhard Farwig and Toshiaki Hishida
Manuscripta Mathematica, 2011, Volume 136, Number 3-4, Page 315
Šárka Nečasová and Katrin Schumacher
Mathematische Nachrichten, 2011, Volume 284, Number 13, Page 1701
Tobias Hansel
Journal of Mathematical Fluid Mechanics, 2011, Volume 13, Number 3, Page 405
Robert Denk, Matthias Geissert, Matthias Hieber, Jürgen Saal, and Okihiro Sawada
Communications in Partial Differential Equations, 2011, Volume 36, Number 7, Page 1145
Paul Deuring, Stanislav Kračmar, and Šárka Nečasová
SIAM Journal on Mathematical Analysis, 2011, Volume 43, Number 2, Page 705
Reinhard Farwig and Jiří Neustupa
manuscripta mathematica, 2007, Volume 122, Number 4, Page 419

Comments (0)

Please log in or register to comment.